I had sex on May 9th 2016. Took Plan b the next day the 10th within 12 hrs. I started my period on the 19th it was heavy some days and light others. I didn't really finish till the end of the month (May). My boyfriend came outside of my vagina on the 22nd of May while i was on my period and I took the pill again the following day. Now it's June 30th I'm a week late, but I'm feeling the cramps and I feel like my period is coming but still mother nature hasn't made a show.
Plan B is for emergency use only. Taking it so close to the initial dose, is likely to mess your hormones & therefore you periods, up for weeks & possibly a couple of months. You could have irregular bleeding & spotting. It may even get heavy, or you may get no bleeds at all for a few months. Every one reacts differently to the drug, & I've known 2 doses to cause lengthy & unpleasant side effects with hormones. You could get those symptoms & more, of for quite some time.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2013 • 1 answer
Updated 8 Jun 2014 • 1 answer
Updated 29 Aug 2014 • 1 answer
Updated 17 Apr 2017 • 3 answers
Updated 27 Mar 2018 • 2 answers